# SDR DALA1224166310

- Difficulty date: April 10, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,691 hours, 11,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND G1B (437) LOWER ASSY CENTER CART DIVIDER EMERGENCY LIGHT INOP.  MAINTENANCE INSTALLED  #63-2500-3-1817 COVER PLATE AND #63-3300-3-0059 LIGHT.  PERFORMED EMERGENCY LIGHTS FUNCTION CHECKED OK PER B747400 AMM.
